# SDR 2000UALA00385

- Difficulty date: July 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 27,203 hours, 9,950 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: EA767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT DOOR 2 RIGHT IS INOPERATIVE.  *S/D*  SLIDE LIGHT WAS RELAMPED.
